MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3390/jof7080620

Медицинская библиотека · Journal of fungi (Basel, Switzerland) · 2021

Severe Posaconazole-Induced Glucocorticoid Deficiency with Concurrent Pseudohyperaldosteronism: An Unfortunate Two-for-One Special.

Villar-Prados Alejandro, Chang Julia J, Stevens David A, Schoolnik Gary K, Wang Samantha X Y

Клинический случайСтатьяПеревод в очереди

Аннотация

A 56-year-old Hispanic man with a history of disseminated coccidioidomycosis was diagnosed with persistent glucocorticoid insufficiency and pseudohyperaldosteronism secondary to posaconazole toxicity. This case was notable for unexpected laboratory findings of both pseudohyperaldosteronism and severe glucocorticoid deficiency due to posaconazole's mechanism of action on the adrenal steroid synthesis pathway. Transitioning to fluconazole and starting hydrocortisone resolved the hypokalemia but not his glucocorticoid deficiency. This case highlights the importance of recognizing iatrogenic glucocorticoid deficiency with azole antifungal agents and potential long term sequalae.

Для цитирования: Villar-Prados Alejandro, Chang Julia J, Stevens David A, Schoolnik Gary K, Wang Samantha X Y. Severe Posaconazole-Induced Glucocorticoid Deficiency with Concurrent Pseudohyperaldosteronism: An Unfortunate Two-for-One Special.. Journal of fungi (Basel, Switzerland). 2021. DOI: 10.3390/jof7080620.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.